Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 11, Part L (2015)

Generalization of Fuzzy Semi Boundary in Fuzzy Bitopological Spaces

Author(s)
T Thangam, K Bageerathi
Abstract
In this paper we genaralize the concept of fuzzy ti - semi closure, ti - semi interior and (ti, tj) - semi boundary namely ℭ- ti - semi closure, ℭ -ti - semi interior and ℭ -(ti, tj) - semi boundary subsets in a fuzzy bitopological space where ℭ : [0,1] ® [0,1] is a complement function. Several examples are given to illustrate the concepts introduced in this paper.
Pages: 806-812  |  389 Views  11 Downloads
How to cite this article:
T Thangam, K Bageerathi. Generalization of Fuzzy Semi Boundary in Fuzzy Bitopological Spaces. 2015; 1(11): 806-812.
Call for book chapter
Journals List Click Here Research Journals Research Journals